# SDR CALA0200495

- Difficulty date: October 12, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- Aircraft time: 47,902 hours, 23,038 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Sta 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN TAIL COMPARTMENT LONGERON 2R AT STA 1418. REPAIRED LONGERON IAW SRM 53-02, FIGURE 18.
